Isomorphic random Bernoulli shifts

Volume 84 / 2000

V. Gundlach, G. Ochs Colloquium Mathematicum 84 (2000), 327-344 DOI: 10.4064/cm-84/85-2-327-344

Abstract

We develop a relative isomorphism theory for random Bernoulli shifts by showing that any random Bernoulli shifts are relatively isomorphic if and only if they have the same fibre entropy. This allows the identification of random Bernoulli shifts with standard Bernoulli shifts.

Authors

  • V. Gundlach
  • G. Ochs

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image